# SDR AALA202305306733

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 86,023 hours, 11,124 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator Valve
- Part number: 32153025
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBOUT FROM SEA, EICAS BLEED LOSS WING LEFT AND PACK LEFT MESSAGES. EMERGENCY DECLARED; FLIGHT RETURNED TO SEA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202305266733: REPLACED LEFT PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) PER AMM 36-11-00. ACCOMPLISHED SATISFACTORY ENGINE AIR SUPPLY TEST, LEAK AND OPERATIONAL CHECKS.** (CLOSED)
